首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Periodic Property and Asymptotic Behavior for a Discrete Ratio-Dependent Food-Chain System with Delays
  • 本地全文:下载
  • 作者:Changjin Xu ; Peiluan Li ; Maoxin Liao
  • 期刊名称:Discrete Dynamics in Nature and Society
  • 印刷版ISSN:1026-0226
  • 电子版ISSN:1607-887X
  • 出版年度:2020
  • 卷号:2020
  • 页码:1-12
  • DOI:10.1155/2020/9464532
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    In this paper, a discrete ratio-dependent food-chain system with delay is investigated. By using Gaines and Mawhin’s continuation theorem of coincidence degree theory and the method of Lyapunov function, a set of sufficient conditions for the existence of positive periodic solutions and global asymptotic stability of the model are established.

国家哲学社会科学文献中心版权所有